# SDR DALA2022061404178

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 6,171 hours, 2,911 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR 5 INCHES FROM LEADING EDGE. ON BOTTOM OF DOOR DENT 2 INCHES BY 13/16 AND .10. PERFORMED VISUAL INSPECTION OF FWD CARGO DOOR IAW AIRBUS A220 ANDTP 51-10-01-01AAA-018A-A. NO VISUAL DEFECTS NOTED. J.MORAN 413164. C/W ERA#600099-14 REV ORIG SECTION 1 STEPS 1,3,4,5,6. J.MORAN 413164. PERFORMED HFEC INSPECTION PER ERA 600099-14 ORIG , STEP 2 NO DEFECTS NOTED 913913. THIS ERA 600099-14 REV ORIG IS APPROVED PER P.S. 900-5-1 N04. THIS ITEM IS PLACED ON MONITOR WITH PERMANENT REPAIR AT 1,700HRS OR 365 DAYS. (LP#8727922)
